# SDR IPXA2015082492686

- Difficulty date: August 24, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 48,244 hours, 15,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PDC FOUND EMERGENCY LIGHTS BATTERY DEAD.  R & R EMERGENCY LIGHTS BATTERY PACK REF MM 33-51-07-022-422, TEST GOOD IPC 33-51-07-32-020R.
